The Annals of Statistics

An $E$-Ancillarity Projection Property of Cox's Partial Score Function

I.-Shou Chang and Chao A. Hsiung

Full-text: Open access

Abstract

This paper shows that Cox's partial score function is the projection of the score function on the (locally) $E$-ancillary subspace for the nuisance parameter (Small and McLeish). This is done by adapting the concepts of (locally) $E$-ancillarity and (locally) $E$-sufficiency for inference functions (McLeish and Small) to an extended Cox's regression model, where the baseline function is allowed to be a predictable process.

Article information

Source
Ann. Statist., Volume 19, Number 3 (1991), 1651-1660.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176348268

Digital Object Identifier
doi:10.1214/aos/1176348268

Mathematical Reviews number (MathSciNet)
MR1126344

Zentralblatt MATH identifier
0741.62002

JSTOR
links.jstor.org

Subjects
Primary: 62A99: None of the above, but in this section
Secondary: 62B99: None of the above, but in this section 62J99: None of the above, but in this section 62M99: None of the above, but in this section

Keywords
Inference functions score function ancillarity sufficiency completeness nuisance parameter Cox's partial score function

Citation

Chang, I.-Shou; Hsiung, Chao A. An $E$-Ancillarity Projection Property of Cox's Partial Score Function. Ann. Statist. 19 (1991), no. 3, 1651--1660. doi:10.1214/aos/1176348268. https://projecteuclid.org/euclid.aos/1176348268


Export citation